Archiv der Mathematik

, Volume 64, Issue 4, pp 323–332

On the bounded term in the mean square formula for the approximate functional equation of ζ2(s)

  • Kohji Matsumoto
Article

DOI: 10.1007/BF01198087

Cite this article as:
Matsumoto, K. Arch. Math (1995) 64: 323. doi:10.1007/BF01198087

Copyright information

© Birkhäuser Verlag 1995

Authors and Affiliations

  • Kohji Matsumoto
    • 1
  1. 1.Department of Mathematics Faculty of EducationIwate UniversityMoriokaJapan

Personalised recommendations